# SDR MWEA99943

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59100681
- Condition: Dented
- Location: Bs 506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE STATION 506, JUST ABOVE LONGERON 23 LEFT.  MAINTENANCE FABRICTED AND INSTALLED DOUBLER.
